# SDR UALA2012062203320

- Difficulty date: June 22, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 50,252 hours, 13,492 cycles
- Engine: Pwa PW4056
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Shutoff Valve
- Condition: Activated
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTS INFLIGHT TRANSFER TO CENTER FUEL TANK.  SEALED RIB 3 AT 1400, 12 HR CURE.  REPLACED LT IB MAIN SHUT OFF VALVE. TANKS CLOSED. TO FUEL 0530 FOR LK & OP CKS. ACP MM28-11-95 ITEM 2.A (4) FOUND SMALL FUEL LEAK AT RIB 3 UPPER AREA BETWEEN STA. L5 AND L6. -SEALED AREA AT RIB 3 UPPER R BETWEEN STR L5 AND L6 WITH 3750-3 AND 3750-5 AT 14:00 NEEDS LEAK CHECK. -REMOVED AND REPLACED LT FUEL TNK INBD FUEL SHUT OFF VLV PER MM. ACP'D NON RII INSP OF AMIS ITEM 2522010 LT FUEL TANK INBD SHUTOFF VLV IAW AMM FOR SAFETY AND SECURITY. INSTALLED FUEL SHUT OFF VLV ACTUATOR PER MM28-21-02. RT MAIN FUEL SELECT INDICATOR GLASS FOGGED UP. REPLACED INDICATOR AND TESTED PER MM, OP CHECKED GOOD
